Ukrainian Mathematical Journal

, Volume 66, Issue 5, pp 781–791 | Cite as

On the Solvability of a Fourth-Order Operator-Differential Equation with Multiple Characteristic

  • A. R. Aliev
Brief Communications

In the Sobolev-type space with exponential weight, we obtain sufficient conditions for the well-posed and unique solvability on the entire axis of a fourth-order operator-differential equation whose main part has a multiple characteristic. We establish estimates for the norms of the operators of intermediate derivatives related to the conditions of solvability. In addition, we deduce the relationship between the exponent of the weight and the lower bound of the spectrum of the main operator appearing in the principal part of the equation. The obtained results are illustrated by an example of a problem for partial differential equations.


Principal Part Inverse Operator Multiple Characteristic Fredholm Operator Unique Solvability 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    S. G. Krein, Linear Differential Equations in a Banach Space [in Russian], Nauka, Moscow (1967).Google Scholar
  2. 2.
    V. I. Gorbachuk and M. L. Gorbachuk, Boundary-Value Problems for Differential-Operator Equations [in Russian], Naukova Dumka, Kiev (1984).Google Scholar
  3. 3.
    S. Ya. Yakubov, Linear Differential-Operator Equations and Their Applications [in Russian], Élm, Baku (1985).Google Scholar
  4. 4.
    A. R. Aliev, “On a boundary-value problem for one class of differential equations of the fourth order with operator coefficients,” Azerb. J. Math., 1, No. 1, 145–156 (2011).zbMATHMathSciNetGoogle Scholar
  5. 5.
    A. A. Shkalikov, “Elliptic equations in a Hilbert space and related spectral problems,” in: Proc. of the I. G. Petrovskii Seminar [in Russian], 14 (1989), pp. 140–224.Google Scholar
  6. 6.
    J.-L. Lions and E. Magenes, Problèmes aux Limites non Homogènes et Applications [Russian translation], Mir, Moscow (1971).Google Scholar

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  • A. R. Aliev
    • 1
  1. 1.Baku State University, Institute of Mathematics and Mechanics, Azerbaijan National Academy of SciencesBakuAzerbaijan

Personalised recommendations